# SDR SWIA202157475

- Difficulty date: February 20, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 INTERCOSTAL BETWEEN LBL27 AND LBL36 IS CRACKED ON THE OUTBARD SIDE.     (C-CHECK RO 4/12/2021)    REPAIRED F.S.484  INTERCOSTAL BETWEEN LBL 27 AND LBL36 IAW CRJ 200 MHIRJ REO 601R-53-41-2872 REV. --, DATED 2021-03-09. / MAJOR REPAIR FORM M-337 IS COMPLETED. SKYWEST TASK CARD 51-900-1003-SKY IS COMPLETED. WEIGHT CHANGE NEGLIGIBLE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
